# SDR ASAA2023090344913

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N941AK
- Make and model: Boeing 737-9
- Aircraft serial: 44101
- Aircraft time: 4,199 hours, 1,208 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAINT LIGHT ILLUMINATED ON LANDING ROLLOUT. GROUNDED - YES. FLIGHT DECK EFFECT BLEED FAMVL MESSAGE 36-12020 LATCHED , ENG 1 FAMV IS NOT IN COMMANDED POSITION, DETECTED BY : 1ASE . REQUIRES ENGINE RUN WITH SYSTEM TESTTROUBLESHOT PER IFIM 36-12-00-810-801 PERF PNEUMATIC ENG ON SYS TEST IAW AMM 36-00-00-730-801 PASSED TEST , MAINT LIGHT NOT ILLUMINATED, NO HISTORY IN 30DAYS SEAMC PETER NOTIFIED.
